# SDR UALA2011112706517

- Difficulty date: November 26, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 40,699 hours, 4,942 cycles
- Engine: Pwa PW40903
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62774422
- Part serial: 549
- Condition: Dislodged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLIDE FELL OUT OF CONTAINER WHEN DOOR OPENED BY CATERING,   REPLACED SLIDE ASSY AT DOOR 4R PER MM.
